Nonrenormalization of the superstring tension

Dabholkar, Atish ; Harvey, Jeffrey A. (1989) Nonrenormalization of the superstring tension Physical Review Letters, 63 (5). pp. 478-481. ISSN 0031-9007

Full text not available from this repository.

Official URL:

Related URL:


It is argued that the superstring tension is not renormalized in perturbation theory for vacua which preserve N=1 spacetime supersymmetry. Some implications of this result for macroscopic superstrings are discussed, as well as some analogies between macroscopic superstrings and solitons in supersymmetric theories.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:8138
Deposited On:26 Oct 2010 05:58
Last Modified:30 May 2011 05:21

Repository Staff Only: item control page